# SDR SWAA2024071689684

- Difficulty date: May 24, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND LBL 11 FWD GALLEY AND LAV 2024-345506<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS360 AND LBL 11 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING 141A5400 SHEET: 46 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS360 AND LBL 11 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING 141A5400 SHEET: 46 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW
